G-atomic submodules for operators in Hilbert C∗-modules

Fakhr-Dine Nhari, Mohamed Rossafi


In this paper, we introduce the notion of g-atomic submodule for an adjointable operator and resolution of the identity operator on Hilbert C∗-modules, also we give some properties. Finally, we study the concept of frame operator for a pair of g−fusion Bessel sequences.

Full Text: PDF

Published: 2021-10-29

How to Cite this Article:

Fakhr-Dine Nhari, Mohamed Rossafi, G-atomic submodules for operators in Hilbert C∗-modules, J. Math. Comput. Sci., 11 (2021), 8146-8172

Copyright © 2021 Fakhr-Dine Nhari, Mohamed Rossafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2023 JMCS